Skip to content
My WebMD Sign In, Sign Up
long periods with paraguard
avatar
latha9577 posted:
I had paraguard for 3 months and from then i am experiencing long periods for around 10 days. THough am not bleeding heavily , the periods stop after 10-12 days. It is so irritating and life is getting ruined with it. Any medications to make the periods end in 4-5 days. Any help is greatly appreciated
Reply


Helpful Tips

how can a woman restore sensation in her nipples/breast?
since my last pregnancy in 2005, i have no sensation in my breast when stimulated. If anything, it hurts. I am 43 years old and I know I'm ... More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.